MAUDE Adverse Event Report: DENTSPLY DETREY GMBH AH PLUS EXPORT 3ML CHINA; RESIN, ROOT CANAL FILLING

DENTSPLY DETREY GMBH AH PLUS EXPORT 3ML CHINA; RESIN, ROOT CANAL FILLING
Catalog Number 606.20.113
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since this event resulted in medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, it must be presumed that the malfunction would be likely to cause or contribute to a serious injury should it recur.As such, this event meets the definition of a reportable event per 21 cfr part 803.
 
Event or Problem Description
In this event it is reported that ah plus export 3ml china used in root canal treatment for pulpitis, the doctor tried the root canal filling material and the patient complained of continuous swelling and pain in the affected tooth.Doctor replace the root canal disinfectant that meet the standard concentration for root canal sealing.Immediate symptoms after intervention: mild relief of swelling and pain symptoms after intervention.
 
Additional Manufacturer Narrative
No lot, no returned product even after several requests -> for this no investigation on product level possible.The device was not returned for evaluation and the lot number was not provided for retained-product testing and/or dhr review.

Brand Name
AH PLUS EXPORT 3ML CHINA
Common Device Name
RESIN, ROOT CANAL FILLING
Manufacturer (Section D)
DENTSPLY DETREY GMBH
detrey strasse 1
konstanz baden-wurttemberg 78467
GM  78467
Manufacturer (Section G)
DENTSPLY DETREY GMBH
detrey strasse 1
konstanz baden-wurttemberg 78467
GM   78467
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23719551
Report Number8010638-2025-00011
Device Sequence Number20947408
Product Code KIF
UDI-Device IdentifierD0106670031
UDI-PublicD0106670031
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K243546
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number606.20.113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/24/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown